MathSciNet Relay Station
MathSciNet bibliographic data
MR2147383 65N21
Ling, Leevan; Hon, Y. C.; Yamamoto, M. Inverse source identification for Poisson equation. Inverse Probl. Sci. Eng. 13 (2005), no. 4, 433–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement